# SDR DALA2015110406705

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR PAN BETWEEN DOOR STOP FITING NR 9 AND 8 AT RT AFT EMERGENCY EXIT OVERWING.  DOOR PAN BETWEEN DOOR STOP FITTING NR 9 AND NR 8 AT RT EMERGENCY EXIT OVERWING WAS REPAIRED IAW SRM 52-05D, FIG 51.
